Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i8.40
pages 41-51

Model and Numerical Solving Algorithm of Counteraction Problem for Two Restored after Failure Redundant Engineering Systems

Victor I. Potapov
Omsk State Technical University, Omsk (Russia)

ABSTRACT

We stated the problem and developed the mathematical model of counteraction of two restored after failure redundant engineering systems, which participate in conflict situation. Algorithm for stated problem solving was developed with reduction of the problem to differential game between two conflict systems


Articles with similar content:

On One Problem of Approach for Damped Oscillations
Journal of Automation and Information Sciences, Vol.41, 2009, issue 10
Greta Ts. Chikrii
Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Mathematical Simulation of Elastic Systems with Unilateral External Interaction
Journal of Automation and Information Sciences, Vol.33, 2001, issue 9
Louisa Toscano, Govanni Matarazzo, Oleg S Limarchenko, Yuriy A. Mitropolskiy
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets